MathSciNet Relay Station
MathSciNet bibliographic data
MR1020605 13D03 (13D25 13H10)
Avramov, Luchezar L.; Foxby, Hans-Bjørn Gorenstein local homomorphisms. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 1, 145–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement